Remarks on a theorem of McGee

Journal of Philosophical Logic 24 (4):343 - 348 (1995)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1007/BF01048351
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history
Request removal from index
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 28,840
Through your library
References found in this work BETA
Counterfactuals.David K. Lewis - 1973 - Blackwell.
Studies in Logical Theory.Robert Stalnaker - 1968 - Oxford: Blackwell.
Many-Valued Logics.J. Barkley Rosser - 1952 - Greenwood Press.
On the Logic of High Probability.Ernest W. Adams - 1986 - Journal of Philosophical Logic 15 (3):255 - 279.

View all 9 references / Add more references

Citations of this work BETA
Four Probability-Preserving Properties of Inferences.Ernest W. Adams - 1996 - Journal of Philosophical Logic 25 (1):1 - 24.
A Note on Two Theorems by Adams and M C Gee.Moritz Schulz - 2009 - Review of Symbolic Logic 2 (3):509-516.

Add more citations

Similar books and articles

Monthly downloads

Added to index

2009-01-28

Total downloads

28 ( #185,141 of 2,178,236 )

Recent downloads (6 months)

1 ( #316,623 of 2,178,236 )

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Order:
There  are no threads in this forum
Nothing in this forum yet.

Other forums